CSpace
一个求解P0函数非线性互补问题的非内部连续化算法
黄正海1; 戴锡2
2003
Source Publication系统科学与数学
ISSN1000-0577
Volume023Issue:001Pages:19
Abstract基于黄正海等2001年提出的光滑函数,本文给出一个求解P0函数非线性互补问题的非内部连续化算法,所给算法拥有一些好的特性。在较弱的条件下,证明了所给算法或者是全局线性收敛,或者是全局和局部超线性收敛。给给了所给算法求解两个标准测试问题的数值试验结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46464
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.复旦大学
Recommended Citation
GB/T 7714
黄正海,戴锡. 一个求解P0函数非线性互补问题的非内部连续化算法[J]. 系统科学与数学,2003,023(001):19.
APA 黄正海,&戴锡.(2003).一个求解P0函数非线性互补问题的非内部连续化算法.系统科学与数学,023(001),19.
MLA 黄正海,et al."一个求解P0函数非线性互补问题的非内部连续化算法".系统科学与数学 023.001(2003):19.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[黄正海]'s Articles
[戴锡]'s Articles
Baidu academic
Similar articles in Baidu academic
[黄正海]'s Articles
[戴锡]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[黄正海]'s Articles
[戴锡]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.